Alert archive / Mississippi / Tornado Warnings in 2024

Tornado Warning 18, NWS Jackson, MS

May 13, 2024Forrest County, Jones County, Lamar County, Mississippi

NWS Jackson, MS issued this tornado warning at May 13, 2024, 4:28 AM CDT for Forrest County, Jones County, Lamar County, Mississippi. It was in force for 21 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 13, 2024, 4:28 AM CDT (09:28 UTC)
Expired
May 13, 2024, 4:49 AM CDT
In force
21 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Forrest County, MS, Jones County, MS, Lamar County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 120 km from the middle of the area, began a volume at 09:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 13, 4:31 AM CDTTSTM WND DMG2 Ssw Lux, MSSeveral trees damaged to the east of Hwy 49.
May 13, 4:35 AM CDTTSTM WND GST 801 S Petal, MSThis swath of wind started on the south side of Petal near Boxtel Street and Crabapple Drive and moved SSE across Carterville Road into the Carterville community. Initially a shed had the roof torn off and many large limbs broken in trees. Tree damage increase
May 13, 4:37 AM CDTTSTM WND DMG3 N Petal, MSMultiple trees down in the Leeville and Petal areas.
May 13, 4:38 AM CDTTSTM WND GST 902 S Eastabuchie, MSThis swath of significant straight line winds started near the Leaf River and moved generally ESE. Heaviest damage was along Highway 11 and then again along Leeville near the intersections of Miller and Deermont. Numerous trees were uprooted, snapped or had la
May 13, 4:39 AM CDTTSTM WND DMG3 Wnw Macedonia, MSTree down on a house on Show Road with one injury reported.
May 13, 4:41 AM CDTTSTM WND DMG4 S Macedonia, MSSmall trees and large limbs down in the area. One tree punctured the roof of a home. Report relayed via NWS Mobile.
May 13, 4:50 AM CDTTSTM WND DMG4 S Macedonia, MSMultiple large limbs and small trees down with a large limb puncturing a roof.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 9.5 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2024-05-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2024-05-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 39 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1122 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
39 m²/s²
0-3 km storm-relative helicity
47 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

922 
WFUS54 KJAN 130928
TORJAN
MSC035-067-073-131015-
/O.NEW.KJAN.TO.W.0018.240513T0928Z-240513T1015Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jackson MS
428 AM CDT Mon May 13 2024

The National Weather Service in Jackson has issued a

* Tornado Warning for...
  Northern Forrest County in southeastern Mississippi...
  Northeastern Lamar County in southeastern Mississippi...
  Southern Jones County in southeastern Mississippi...

* Until 515 AM CDT.

* At 428 AM CDT, a severe thunderstorm capable of producing a tornado
  was located over Rawls Springs, or near West Hattiesburg, moving
  east at 45 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Hattiesburg, Petal, Eastabuchie, Sunrise, and Macedonia around 435 
  AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3130 8948 3143 8945 3143 8940 3148 8940
      3147 8894 3143 8894 3143 8914 3122 8915
TIME...MOT...LOC 0928Z 273DEG 37KT 3137 8937 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

DB
2 follow-up statements
212 
WWUS54 KJAN 130936
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
436 AM CDT Mon May 13 2024

MSC067-073-130945-
/O.CAN.KJAN.TO.W.0018.000000T0000Z-240513T1015Z/
Lamar MS-Jones MS-
436 AM CDT Mon May 13 2024

...THE TORNADO WARNING FOR NORTHEASTERN LAMAR AND SOUTHERN JONES
COUNTIES IS CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

&&

LAT...LON 3127 8935 3134 8935 3135 8937 3143 8938
      3143 8914 3135 8914 3122 8915
TIME...MOT...LOC 0935Z 273DEG 37KT 3137 8928 

$$

MSC035-131015-
/O.CON.KJAN.TO.W.0018.000000T0000Z-240513T1015Z/
Forrest MS-
436 AM CDT Mon May 13 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 AM CDT FOR
NORTHEASTERN FORREST COUNTY...

At 435 AM CDT, a severe thunderstorm capable of producing a tornado
was located over Petal, moving east at 45 mph.

HAZARD...Tornado and ping pong ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Hattiesburg, Petal, Sunrise, and Macedonia around 440 AM CDT.

Other locations impacted by this tornadic thunderstorm include
Corinth.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3127 8935 3134 8935 3135 8937 3143 8938
      3143 8914 3135 8914 3122 8915
TIME...MOT...LOC 0935Z 273DEG 37KT 3137 8928 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.50 IN

$$

DB
345 
WWUS54 KJAN 130949
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
449 AM CDT Mon May 13 2024

MSC035-130959-
/O.CAN.KJAN.TO.W.0018.000000T0000Z-240513T1015Z/
Forrest MS-
449 AM CDT Mon May 13 2024

...THE TORNADO WARNING FOR NORTHEASTERN FORREST COUNTY IS
CANCELLED...

The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.

&&

LAT...LON 3127 8935 3134 8935 3135 8937 3143 8938
      3143 8914 3135 8914 3122 8915
TIME...MOT...LOC 0947Z 273DEG 37KT 3136 8910 

$$

DB

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at May 13, 2:21 AM CDT, 2 hours 7 minutes earlier.

Area forecast discussion, May 13, 2:21 AM CDT, 2 hours 7 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
221 AM CDT Mon May 13 2024

...New AVIATION...

.MESOSCALE UPDATE...
Issued at 939 PM CDT Sun May 12 2024

Local radars showed a large area of mostly light to moderate rain
across our CWA generally along and north of Highway 84. There was
no lightning within our CWA at mid evening and the rain has
knocked temperatures down close to forecast morning lows across
our southern zones. No severe weather or locally heavy rain is
expected over our CWA for the next couple of hours but, waa is
expected to increase after midnight from the southwest ahead of a
shortwave trough noted over the southern Plains. The 00Z Mon JAN
sounding had a PWAT of 1.55in. By morning PWATs are expected to be
close to two inches. Regional radars did show convection over east
Texas crossing the Louisiana state line. This activity is progged
to increase in coverage and intensity as it approaches our CWA.
This activity will pose a damaging wind and hail threat mainly as
it moves into our CWA. In addition rainfall rates will increase as
well with heavy rain falling over already wet grounds. Some runoff
issues especially in poor drainage areas are possible later
tonight. /22/

&&

.DISCUSSION...
Issued at 158 PM CDT Sun May 12 2024

Tonight and tomorrow...

Hope you enjoyed the break this weekend as active weather has
returned for the short term period. A series of disturbances amid an
active southern stream will support multiple complexes that push
across the area starting tonight. The first few will not pose a huge
threat as there is not much instability and the warm front is
offshore the Gulf. These will push through tonight and early
tomorrow morning and there is a slight risk highlighted for south of
the HWY 84 corridor in the HWO for damaging winds to 60 mph and hail
to quarter size. A tornado cannot be ruled out but this chance is
very low considering the lack of instability and unfavorable low
level shear profile.

The main concern will be tomorrow afternoon and evening as a more
potent MCS dives across the area. Storms will initiate in central
Texas and gradually grow upscale, reaching maturity once it reaches
our area. Strong instability and deep shear will be supportive of
its maintenance, while a surface warm front, roughly extending
parallel to the HWY 49 corridor, will serve as a focus for a
potentially stronger wind swath. There is some low end tornado
threat as well given somewhat favorable wind profiles, however I
want to emphasize that the straight line winds in these cases may do
greater, more widespread damage. There is a slight risk highlighted
for this potential as well, however an upgrade to enhanced could be
possible.

In addition to severe threat, PWAT in excess of 1.8 inches and very
deep warm cloud layer will support heavy rain rates capable of
producing flash flooding. Multiple rounds of rain will enhance this
risk further and will lead to a lot of rainfall in a short period of
time, as much as 4 to 5 inches in spots, with a focus south of I-20.
This has prompted the issuance of a flash flood watch and an
elevated risk in the HWO for this area.
/SAS/

Monday Night through Saturday...

The potential for severe storms and heavy rain will be ongoing as
we begin the forecast period Monday night. A complex of storms is
advertised to be in the process of racing east through the CWA
during this time. Damaging wind gusts up to 70 mph, quarter to
golf ball size hail, and tornadoes will be possible with this
complex as it moves through. In addition, heavy rainfall will
again continue to be a concern during this time. High rainfall
rates and training west to east convection could result in flash
flooding, especially in low-lying and poor drainage areas, along
with some minor river flooding.

Showers and storms will continue to be possible into Tuesday as the
main upper trough moves through the region.  This activity will
steadily exit the CWA through the course of the afternoon as the
trough exits to the northeast.  High pressure at the surface and
ridging aloft will quickly build into the region Tuesday night, with
a return to quiet weather expected through at least Wednesday night.

Chances for showers and storms will yet again increase across the
forecast area early Thursday morning, with chances remaining in the
forecast through Saturday.  This is as a result of yet another
series of disturbances forecast to affect the region. It'll also be
during this time, particularly Friday and Saturday, that the
potential for both heavy rain and severe storms will need to
monitored in upcoming forecasts. /19/

&&

.AVIATION...
(06Z TAFS)
Issued at 216 AM CDT Mon May 13 2024

Widespread -SHRA & some -TSRA ongoing mainly across the southern
half of TAF sites will bring varying conditions through the aftn
hours. Away from TSRA, cigs lower to MVFR/IFR while vsbys lower to
MVFR & then prevail through 13/13-17Z. SHRA & TSRA are moving in
quicker & should wind down by mid-morning through aftn hours but
some could return late aftn towards the end of the TAF period.
VSBYs improve but MVFR cigs continue through the end of the TAF
period. Southeasterly winds up to 15mph & gusts up to 25mph are
psbl through the aftn hours & lighter into the evening. /22/DC/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       79  66  83  63 /  80  50  30   0
Meridian      77  65  85  63 /  90  60  50  10
Vicksburg     82  66  84  62 /  70  50  10   0
Hattiesburg   84  67  87  64 /  90  70  40   0
Natchez       83  65  84  61 /  80  50  10   0
Greenville    79  67  82  64 /  60  50  20   0
Greenwood     77  66  82  63 /  80  50  40   0

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Flood Watch through Tuesday morning for MSZ053>066-072>074.

LA...Flood Watch through Tuesday morning for LAZ024>026.

AR...None.
&&

22/19/DC

In the hours before

Special weather statement, May 13, 1:07 AM CDT, 3 hours 21 minutes before
Special Weather Statement
National Weather Service Jackson MS
107 AM CDT Mon May 13 2024

LAZ025-MSZ047-048-053-054-130700-
Tensas LA-Copiah MS-Warren MS-Hinds MS-Claiborne MS-
107 AM CDT Mon May 13 2024

...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL TENSAS PARISH...
SOUTHWESTERN WARREN...CLAIBORNE...SOUTHWESTERN HINDS AND NORTHERN
COPIAH COUNTIES THROUGH 200 AM CDT...

At 106 AM CDT, Doppler radar was tracking a strong thunderstorm near
Port Gibson, moving east at 50 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This strong thunderstorm will be near...
  Port Gibson around 110 AM CDT.
  Hermanville and Rocky Springs around 115 AM CDT.
  Carpenter and Reganton around 125 AM CDT.
  Utica around 130 AM CDT.
  Dry Grove and Dentville around 140 AM CDT.
  Jackson, Crystal Springs, and Terry around 150 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3234 9025 3218 9022 3218 9024 3216 9024
      3215 9025 3215 9024 3211 9025 3210 9024
      3209 9025 3209 9023 3204 9023 3203 9025
      3202 9023 3202 9022 3201 9023 3199 9021
      3196 9020 3190 9113 3217 9115
TIME...MOT...LOC 0606Z 260DEG 44KT 3201 9106

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

DB
Special weather statement, May 13, 1:56 AM CDT, 2 hours 32 minutes before
Special Weather Statement
National Weather Service Jackson MS
156 AM CDT Mon May 13 2024

MSZ049-050-055-056-130815-
Scott MS-Smith MS-Rankin MS-Simpson MS-
156 AM CDT Mon May 13 2024

...A STRONG THUNDERSTORM WILL IMPACT RANKIN...NORTHERN SIMPSON...
SMITH AND SCOTT COUNTIES THROUGH 315 AM CDT...

At 156 AM CDT, Doppler radar was tracking a strong thunderstorm over
Terry, or near Byram, moving east at 55 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This strong thunderstorm will be near...
  Jackson, Richland, Florence, Whites, and Monterey around 200 AM
  CDT.
  Star around 205 AM CDT.
  Piney Woods around 210 AM CDT.
  Brandon, Johns, and Cato around 215 AM CDT.
  Polkville and Puckett around 225 AM CDT.
  Pulaski around 230 AM CDT.
  Homewood and Burns around 235 AM CDT.
  Forest around 245 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3197 8932 3188 9014 3191 9017 3193 9017
      3194 9019 3195 9019 3204 9023 3209 9023
      3209 9025 3215 9024 3215 9025 3218 9024
      3220 9018 3223 9019 3223 9021 3229 9017
      3229 9015 3232 9015 3236 9011 3251 8938
TIME...MOT...LOC 0656Z 260DEG 49KT 3213 9028

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

DB
Special weather statement, May 13, 2:34 AM CDT, 1 hour 54 minutes before
Special Weather Statement
National Weather Service Jackson MS
234 AM CDT Mon May 13 2024

MSZ054-059-061>063-130845-
Lawrence MS-Jefferson MS-Copiah MS-Lincoln MS-Franklin MS-
234 AM CDT Mon May 13 2024

...STRONG THUNDERSTORMS WILL IMPACT LINCOLN...LAWRENCE...SOUTHEASTERN
JEFFERSON...FRANKLIN AND COPIAH COUNTIES THROUGH 345 AM CDT...

At 233 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Barlow to near Garden City. Movement was
east at 50 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Strong thunderstorms will be near...
  Meadville, Bude, Glancy, Pleasant Hill, Caseyville, Allen, New
  Hope, and Barlow around 240 AM CDT.
  Hazlehurst, Mccall Creek, and Gallman around 245 AM CDT.
  Crystal Springs, Martinsville, Vaughn, Little Springs, and Loyd
  Star around 250 AM CDT.
  Wesson, Beauregard, and West Lincoln around 255 AM CDT.
  Brookhaven, Hopewell, and Center Point around 300 AM CDT.
  Georgetown around 305 AM CDT.
  Bogue Chitto and Rockport around 310 AM CDT.
  Sontag, Oma, and Enterprise around 315 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3193 9063 3200 9023 3193 9017 3191 9017
      3189 9014 3186 9013 3184 9016 3183 9013
      3180 9015 3179 9011 3175 9012 3176 8997
      3139 8996 3140 9004 3137 9004 3135 9040
      3135 9098 3134 9099 3135 9102 3132 9111
TIME...MOT...LOC 0733Z 261DEG 42KT 3188 9064 3136 9106

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

DB
Special weather statement, May 13, 3:14 AM CDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Jackson MS
314 AM CDT Mon May 13 2024

MSZ055-056-064-065-130945-
Smith MS-Jefferson Davis MS-Covington MS-Simpson MS-
314 AM CDT Mon May 13 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN SIMPSON...SOUTHERN
SMITH...COVINGTON AND JEFFERSON DAVIS COUNTIES THROUGH 445 AM CDT...

At 314 AM CDT, Doppler radar was tracking a strong thunderstorm near
Shivers, or 14 miles southwest of Mendenhall, moving east at 45 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This strong thunderstorm will be near...
  Pinola and Shivers around 320 AM CDT.
  Clem around 325 AM CDT.
  Magee and Sanatorium around 330 AM CDT.
  Mount Olive around 335 AM CDT.
  Mize around 345 AM CDT.
  Taylorsville around 355 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3152 8996 3152 8998 3176 8997 3175 9009
      3187 9011 3195 8932 3180 8933 3180 8940
      3146 8940 3143 8956 3144 8982 3139 8982
      3139 8996
TIME...MOT...LOC 0814Z 276DEG 38KT 3181 9004

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

DB
Special weather statement, May 13, 3:20 AM CDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Jackson MS
320 AM CDT Mon May 13 2024

MSZ051-052-056>058-130945-
Smith MS-Lauderdale MS-Newton MS-Clarke MS-Jasper MS-
320 AM CDT Mon May 13 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHERN JASPER...SOUTHERN
NEWTON...NORTHEASTERN SMITH...NORTHERN CLARKE AND SOUTHERN LAUDERDALE
COUNTIES THROUGH 445 AM CDT...

At 320 AM CDT, Doppler radar was tracking a strong thunderstorm near
Montrose, or 11 miles north of Bay Springs, moving east at 45 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This strong thunderstorm will be near...
  Louin, Montrose, Garlandville, Turnerville, and Roberts around 325
  AM CDT.
  Paulding and Rose Hill around 335 AM CDT.
  Orange around 340 AM CDT.
  Pachuta around 345 AM CDT.
  Stonewall and Enterprise around 350 AM CDT.
  Quitman around 400 AM CDT.
  Sykes and Sable around 405 AM CDT.
  Middleton around 410 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3203 8846 3198 8946 3222 8939 3222 8932
      3229 8932 3238 8841
TIME...MOT...LOC 0820Z 276DEG 38KT 3215 8930

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

DB

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 13, 1:07 AM CDTSpecial Weather StatementJANClaiborne, Hinds53 min
May 13, 1:56 AM CDTSpecial Weather StatementJANRankin, Scott, Smith79 min
May 13, 2:34 AM CDTSpecial Weather StatementJANCopiah, Franklin, Lawrence, Lincoln71 min
May 13, 3:14 AM CDTSpecial Weather StatementJANCovington, Jefferson Davis91 min
May 13, 3:20 AM CDTSpecial Weather StatementJANClarke, Jasper85 min
May 13, 3:47 AM CDTSevere Thunderstorm WarningJANCovington, Jefferson Davis, Lamar, Lawrence, Marion58 min
May 13, 4:06 AM CDTSevere Thunderstorm WarningJANClarke, Covington, Jasper, Jones, Smith69 min
May 13, 4:17 AM CDTSevere Thunderstorm WarningJANForrest, Jones44 min
May 13, 5:52 AM CDTSpecial Weather StatementJANForrest, Lamar38 min
May 13, 5:33 PM CDTSpecial Weather StatementJANAdams57 min

Nearby

Tornado Warnings in Mississippi, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.